Skip to Main content Skip to Navigation
Journal articles

Estimation of the fuzzy structure parameters for continuous junctions

Abstract : The fuzzy structure theory introduced fifteen years ago is designed to predict the frequency response functions of structures and structural acoustic systems with structural complexity, in the low and medium frequency ranges. This paper constitutes a first validation of the fuzzy structure theory for continuous junctions between the master structure and the fuzzy substructures. In addition, we present a method to estimate the fuzzy structure parameters introduced in the fuzzy structure theory and we validate it for the case of continuous junctions. This validation obtained by numerical simulations opens the field of experimental identifications.
Document type :
Journal articles
Complete list of metadatas

Cited literature [14 references]  Display  Hide  Download

https://hal-upec-upem.archives-ouvertes.fr/hal-00765557
Contributor : Christian Soize <>
Submitted on : Friday, December 14, 2012 - 6:01:12 PM
Last modification on : Friday, June 26, 2020 - 2:00:03 PM
Long-term archiving on: : Friday, March 15, 2013 - 3:52:36 AM

File

publi-2000-JASA-107_4_2011-202...
Files produced by the author(s)

Identifiers

Collections

Citation

Christian Soize, K. Bjaoui. Estimation of the fuzzy structure parameters for continuous junctions. Journal of the Acoustical Society of America, Acoustical Society of America, 2000, 107 (4), pp.2011-2020. ⟨10.1121/1.428485⟩. ⟨hal-00765557⟩

Share

Metrics

Record views

444

Files downloads

260